# SDR SWAA000057

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323
- Condition: Deployed
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK,  FWD ENTRY DOOR EVACUATION SLIDE INADVERTENTLY DEPLOYED.  REMOVED AND REPLACED SLIDE ASSY PER MM.
